# SDR FDEA201410133144

- Difficulty date: October 13, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Bs 1790-1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE APU AIR INLET DOOR CUT OUT SUPPORT ANGLE FOUND CORRODED BETWEEN BS 1790 - 1825 STRINGER 3R.  FOUND OUT OF LIMITS IAW SRM 51-10-02 REV 112.   SUPPORT ANGLE REMOVED AND REPLACED IAW DWG 148N3105 SHT 1 REV C.  REPAIR CLASSIFIED AS MAJOR.
